MathSciNet Relay Station
MathSciNet bibliographic data
MR2454693 (2009i:34121) 34D23 (34A37 34C60 92D25)
Baek, Hunki; Do, Younghae Stability for a Holling type IV food chain system with impulsive perturbations. Kyungpook Math. J. 48 (2008), no. 3, 515–527.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement